My Journey Begins - Approved For Accutane (W/pics)fish oil
Posted 10 January 2012 - 08:32 AM
I actually think your skin looks pretty great!!! I am way too self-concious to post pics so I have been trying to be thorough with my descriptions. My log is in here somewhere... it's called "isisrising's accutane log". I'm still kind of new to the posting thing, so I sometimes have trouble navigating around. I know - the gunk is totally disgusting. The reason why I gravitated towards your posts is because you used to use Tazorac as well. With that, was your skin smoother? Mine was, and since stopping that and starting accutane, I feel like my skin is really rough. I don't know if I'm just feeling all the hardened oil coming out or what. I try not to worry or obsess too much about it. My clarisonic Mia is doing an OK job at smoothing some of this out. I am still able to use it at this point, my skin isn't too sensitive or dry... yet.
Posted 11 January 2012 - 06:27 PM
Posted 11 January 2012 - 09:29 PM
Thanks for the compliment. I can't stand this gunky stuff that I see coming out. When I was on Taz my face was smooth and crazy oily. Now on accutane I kind of compare it to sand paper (not as bad but you get the idea). Like, all the gunk makes like little mounds on my skin that feel rough, almost like sand paper. Once the gunk comes completely out its smooth. Well I keep updating my progress and ill see if I can find your blog.
wow your skin looks great! I do hope this course will help you with the oiliness and under the surface acne.
I think 20mg is a good amount for just that. It's better to stick with a low dose in your situation then to risk it.
Posted 15 January 2012 - 11:28 AM
Posted 18 January 2012 - 09:07 PM
My dermatologist put me on 40mg a day beginning tomorrow, my second month. I haven't had any crazy side effects while on only 20mg. I hope going up to 40mg wont bring too many drastic changes.
I am starting to get more actives along my jawline. These are bigger then the ones I was getting before. Ugh I hope it doesn't get any worst then this. The only good thing is I can hide them behind my hair. Check the picture out below.
Edited by depressingface, 18 January 2012 - 09:10 PM.
Posted 20 January 2012 - 08:44 AM
I am happy to see your positive update! I am only a couple of days away from saying goodbye to month 1 as well! I went to the derm yesterday and she looked over my bloodwork - nothing out of the ordinary there. However, she wants to increase me from 30 mg/day to 60 mg/day! I was expecting only 40 mg, but she was happy with my progress and thought going to the full dose for my weight was the best way to go. I am hoping the side effects will stay manageable, and I hope my grumpiness will go away soon. I noticed that I need more rest these days to feel more patient. As far as the face goes, I have only one small new cyst along my jawline but it's aleady going down. I am happy that I'm worrying about my face less. Happy times!
Posted 24 January 2012 - 03:07 PM
Posted 30 January 2012 - 07:57 PM
All the gunk in my pores has almost completely come out. My skin no longer feels sand paperish. I always thought I had sebaceous filaments on my nose. That's what everyone told me they were. Now I am starting to think they were black heads all along. My pores on my nose look smaller and they are no longer filled with black stuff.
I have had no hair loss. I don't have any dry patches of skin. I work out often and I don't have any crazy muscle or joint pains. My lips get dry but I thought it was going to be worst. They maybe cracked once the entire time I have been on accutane.I think it had a lot to do with me being outside, for several hours, on a very windy and cold day.
The acne on my chest is pretty much non existent. The acne on my back has got so much better. There is still a lot of room for improvement.
I am very happy with my accutance progress and I know it should only get better. I really wish I would of made this decision sooner.
Thanks asascante. I will keep updating often. Isisrising I hope all is going well with your journey.
Posted 09 February 2012 - 06:22 PM
As far as side effects. My lips are dry but not cracked. My eyes tend to be dry when I wake up in the morning but its not bad. My hair isn't as shiny as it use to be but at least I have not suffered any hair loss. My mood remains the same and I have not experienced any muscle or joint pains.
Edited by depressingface, 09 February 2012 - 06:53 PM.
Posted 18 February 2012 - 04:56 PM
Posted 27 February 2012 - 06:47 PM
Maybe I am just depressed. We have picture day at work this week. I have two huge pimples on my face that I can't hide behing my hair. There is also redness from old zits. I was hoping that things would have been better by now but nope not at all. Things to be the same.
I feel like I am on the wrong dosage. I weigh 168 lbs and I am 5'4. I know my acne was not bad to begin with but I figured the dosage would be equivalent to what someone my weight should be taking. My derm says she wants to put me on 60mg for month 4, 80mg for month 5, and then finish month 5 with 40mg.
Edited by depressingface, 27 February 2012 - 06:48 PM.
Posted 21 April 2012 - 02:22 PM
Posted 22 June 2012 - 09:30 PM
& you're lucky to not have PIH... it sucks so bad and I'm suffering from it after accutane:(
Posted 01 November 2012 - 03:57 AM
Im new on this forum, Im french so sorry for english! Im wondering how is your skin, now? do you still have enlarged and clogged pores? I have exactly the same skin that you had and I will begin accutane soon so I need some informations..
Thank you ..